# SDR SWAA2023081581050

- Difficulty date: July 21, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 63,332 hours, 39,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SUB THRESHOLD HAS CORROSION AT BS 460+19; 440+16; RBL 28; WL 156<[01] IDENTIFICATION SRM 53-30-15-01-1 AND ALLOWABLE DAMAGE SRM 53-30-15-1A-1 ARE APPLICABLE.;[02] EVALUATED CORROSION ON FWD CARGO BAY THRESHOLD AT RBL 28 BS 460+19 L=.9' W=.8' D=.007'.ORIGINAL TICKNESS IS .056' REMAINING TICKNESS .049' FOUND TO BE OUT OF LIMITS. PER SRM 53-30-15-1A-1 STEPS 4.G.(2) FIGURE 103 DETAIL D. DEPTH GAUGE USED ID: ATS1225 SN: UNKNOWN DUE: 08/2023.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2. VERIFIED PARTIAL STEPS 1 AND 2.;[04] UPDATED LINE 2 OF MEASUREMENT FIELD.;[05] TASK CARD COMPLETE.
